Pacific Journal of Mathematics

Structure of Noether lattices with join-principal maximal elements.

E. W. Johnson and J. P. Lediaev

Article information

Source
Pacific J. Math., Volume 37, Number 1 (1971), 101-108.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102970747

Mathematical Reviews number (MathSciNet)
MR0307993

Zentralblatt MATH identifier
0236.06009

Subjects
Primary: 06A35
Secondary: 13C05: Structure, classification theorems

Citation

Johnson, E. W.; Lediaev, J. P. Structure of Noether lattices with join-principal maximal elements. Pacific J. Math. 37 (1971), no. 1, 101--108. https://projecteuclid.org/euclid.pjm/1102970747


Export citation

References

  • [1] K. P. Bogart, Structure theorems for regular local Noether lattices, Michigan Math. J., 15 (1968), 167-176.
  • [2] K. P. Bogart, Distributive local Noether lattices, Michigan Math. J., 16 (1969), 215-223.
  • [3] K. P. Bogart, Idempotent Noether lattices, Proc. Amer. Math. Soc, 22 (1969), 127-128.
  • [4] K. P. Bogart, Nonimbeddable Noether lattices, Proc. Amer. Math. Soc, 22 (1969), 129- 133.
  • [5] R. P. Dilworth, Abstract commutative ideal theory, Pacific J. Math., 12 (1962), 481-498.
  • [6] E. W. Johnson, A-transformsand Hilbert functionsin local lattices, Trans. Amer. Math. Soc, 137 (1969), 125-139.
  • [7] E. W. Johnson, and J. P. Lediaev, Representable distributiveNoetherlattices, Pacific J. Math., 28 (1969), 561-564.
  • [8] E. W. Johnson,, Join-principalelements and the Principal IdealTheorem, Michigan Math. J., to appear.
  • [9] E. W. Johnson,, and J. A. Johnson, Structure and embedding theorem for unique normal decomposition lattices, Fund. Math., to appear.